# SDR TWAA9910303

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STA 965 LONGERON 17L WAS CRACKED AT LONGERON TO FORMER.  CRACK APPROX .75 INCH LONG.  REPLACED LONGERON FROM STA 955 TO 990 PER SRM 53-02, FIG 18.
